Fever Cure Syrup
- Fever Cure Syrup. ₹ 165 / Bottle.
- Fevokalp Syrup for fever. ₹ 145 / Bottle.
- 200ml Ayurvedic Fever Syrup. ₹ 140 / Bottle.
- Herb Base Fever Cure Syrup. ₹ 120 / Bottle.
- Fever Cure Syrup. ₹ 165 / Bottle.
- Asth Phlegm Cure Syrup. Price on Request.
- 200ML Fever Go Syrup. ₹ 50 / Bottle.
- Fever- Caricca Syrup. ₹ 130 / Bottle.
Item lainnya
Contents
- 1 Which Syrup is better for fever?
- 2 What is the Syrup for baby fever?
- 3 What is temperature Syrup for fever?
- 4 How long does it take for fever Syrup to work?
- 5 How many days does fever last?
- 6 How can I reduce my child’s fever naturally while sleeping?
- 7 Can paracetamol cure fever?
- 8 What happens if child fever doesn’t go down?
- 9 How do you treat a viral fever?
- 10 What fever is too high?
- 11 Which is more effective for fever paracetamol or ibuprofen?
- 12 Is ibuprofen or paracetamol better for fever?
- 13 Is paracetamol OK for fever?
- 14 Which paracetamol syrup is best?
Which Syrup is better for fever?
Aceclofenac & Paracetamol Syrup is one of them. This medicine relieves fever, discomfort, inflammation, and other symptoms in children and newborns.
What is the use of fever cure Syrup?
Fever cure is a herbal medicinet hat acts as Antipyretic & Pain relief medicine for pets. Fever cure is a herbal medicinet hat acts as Antipyretic & Pain relief medicine for pets.
What is the Syrup for baby fever?
Babygesic 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold. Babygesic 250mg/5ml Syrup is given orally preferably at a fixed time every day.
- Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach.
- The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor.
If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose. Do not give your child Babygesic 250mg/5ml Syrup along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage).
Always check the ingredients of any other medicines before giving them to your child in combination with this medicine. Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.
This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction.
What is temperature Syrup for fever?
Temp 250mg Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.
What is the No 1 medicine for fever?
Over-the-counter medications – In the case of a high fever or a fever that causes discomfort, your care provider may recommend nonprescription medication, such as acetaminophen (Tylenol, others) or ibuprofen (Advil, Motrin IB, others). Use these medications according to the label instructions or as recommended by your health care provider.
- Be careful not to take too much.
- High doses or long-term use of acetaminophen or ibuprofen may cause liver or kidney damage, and acute overdoses can be fatal.
- Don’t give aspirin to children, because it may trigger a rare, but potentially fatal, disorder known as Reye’s syndrome.
- These medications will usually lower your temperature, but you may still have a mild fever.
It may take 1 to 2 hours for the medication to work. Call your care provider if your fever doesn’t improve, even after taking medication.
Can fever be cured without medicine?
Frequently Asked Questions – What is the fastest way to get rid of a fever? Drinking plenty of fluids and getting adequate rest are important ways to soothe and treat a fever. For a mild fever, you can also apply a cool compress to your forehead and wrists to lower your body temperature.
- Taking a lukewarm bath can also help to lower your fever and soothe your symptoms.
- If you’re experiencing a high fever and/or body aches and additional symptoms that cause pain, taking an over-the-counter (OTC) medication can help.
- These medications, including ibuprofen (Advil, Motrin), naproxen (Aleve), acetaminophen (Tylenol), and aspirin, can help to lower your fever within 30-40 minutes.
How do you break a fever naturally? Fevers are usually a sign that your body is fighting an infection. In most cases, a fever will break naturally within a few days. In the meantime, there are many things you can do to help soothe your fever and related symptoms, including drinking plenty of fluids, getting lots of rest, applying cool compresses to your skin, and wearing lightweight clothing.
- How do you cure a fever in 5 minutes? Unfortunately, there is no way to reduce a fever in just 5 minutes.
- It’s important to note that a fever is not a disease or condition.
- In most cases, a fever is a sign that your body is fighting an infection.
- Most fevers resolve on their own within a few days.
- But if you’re experiencing a high fever and/or additional bothersome symptoms (such as body aches or a sore throat), over-the-counter (OTC) medications, including ibuprofen (Advil, Motrin), naproxen (Aleve), acetaminophen (Tylenol), and aspirin, are usually the fastest way to lower your fever.
However, it’s important to keep in mind that these medications aren’t right for everyone and they may not bring your temperature down to its normal range or baseline. K Health articles are all written and reviewed by MDs, PhDs, NPs, or PharmDs and are for informational purposes only.
How long does it take for fever Syrup to work?
What to Do When Your Child Has a Fever – There are several things you can do to help lower your child’s fever, such as:
Use medication – “When kids feel really unwell, they’re fussier and grumpy,” Dr. Frank says. “By treating the fever with common over-the-counter drugs, it allows them to feel better.” Watch doses – While it’s okay to give your child acetaminophen (such asTylenol) or ibuprofen (such as Advil), give the correct doses. It’s also acceptable to switch between acetaminophen and ibuprofen while treating the fever. “They work very differently,” Dr. Frank says. “You can give both during the course of treating a fever. It takes 30 to 60 minutes for the medicine to take effect. If one is not effective after an hour, then try the other product.” Apply cool cloths – If your child’s skin feels hot, a cool washcloth on the forehead may provide some comfort. Drink liquids – Provide a variety of beverages besides water, such as Pedialyte or some other drink with electrolytes. “Your body does need liquids,” she says. “It’s really not necessary to eat in the short term, but drinking fluids is important for sick children.”
Dr. Frank says that if your child has a fever, do not:
Give an ice bath, which can cause the child a lot of discomfort Push your child to maintain a regular schedule of activities. Children should scale back their activities and rest.
If your child’s fever lasts for more than five days,it’s time to see their doctor. Also, if your infant is younger than 2 months and has a fever, contact your pediatrician. Erin Frank, MD is a pediatric hospitalist at University Hospitals Rainbow Babies & Children’s Hospital, You can request an appointment with Dr. Frank or any other University Hospitals doctor online.
Is it good to cure a fever?
It’s natural to want your fever to go away. But treating a fever doesn’t stop the infection that caused it — all it does is bring your temperature down. Even so, you might want to break your fever because: A fever can make you feel low.
How many days does fever last?
A fever is a common side effect of illness like the flu. It happens when there is a temporary rise in body temperature. A fever is usually a sign that your immune system is busy fighting an infection or other illness. In babies and toddlers even a slight fever may be a sign of a serious illness.
In adults a fever is not usually serious or life-threatening. However, sometimes a fever in adults can be a warning signal that something is not right. A high or persistent fever might be a sign of a serious health condition. A fever is normally a short-term rise in temperature that helps your body get rid of illness.
A fever begins when your immune system makes more white blood cells to fight an infection. The increase in white blood cells triggers your brain to heat your body up. This causes a fever. In response, your body tries to cool itself off by tightening up on blood flow to your skin and contracting muscles.
This makes you shiver and may cause muscle aches. Your normal body temperature ranges from 97°F to 99°F (36.1°C to 37.2°C). You may have a fever if your temperature rises above this. Adults typically have a fever if their body temperature increases to 100.4°F (38°C). This is called a low grade fever. A high grade fever happens when your body temperature is 103°F (39.4°C) or above.
Most fevers usually go away by themselves after 1 to 3 days. A persistent or recurrent fever may last or keep coming back for up to 14 days. A fever that lasts longer than normal may be serious even if it is only a slight fever. This is because a recurrent fever might be a sign of a more serious infection or health condition.
sweatingchills (shivering)headaches muscle painloss of appetitefatigue weakness
Call your doctor immediately if you have a high grade fever — when your temperature is 103°F (39.4°C) or higher. Get medical help if you have any kind of fever for more than three days. Let your doctor know if your symptoms get worse or if you have any new symptoms. Serious symptoms A fever may be a sign of serious illness if you have:
a severe headachedizzinesssensitivity to bright lightstiff neck or neck pain skin rash difficulty breathingfrequent vomiting dehydration stomach painmuscle crampsconfusion seizures
Other signs that a fever may be serious are:
pain when urinatingnot urinating enoughpassing dark urinepassing urine that smells bad
If you have serious fever symptoms, let your doctor know if you have recently traveled to a different country or attended an event that had lot of people. This may help your doctor find out the cause. Common causes of a fever in adults are:
viral infection (like the flu or a cold)bacterial infectionfungal infectionfood poisoningheat exhaustionserious sunburninflammation (from conditions like rheumatoid arthritis)a tumorblood clots
Some adults may have a higher risk of getting a fever. If you have a chronic health condition or have been treated for a severe illness, you may be more likely to get a serious fever. Let your doctor know about any fever symptoms if you have:
asthma rheumatoid arthritis diabetes Crohn’s disease heart disease sickle cell disease liver diseasekidney diseasechronic lung disease cystic fibrosis cerebral palsystroke multiple sclerosis muscular dystrophyHIV or AIDS
Some medications and treatments can also lead to a serious fever, these include:
antibiotics blood pressure drugs seizure medications DTaP vaccine pneumococcal vaccine steroids chemotherapy radiation treatmentmethotrexate azathioprine cyclophosphamidepost-transplant medications
A fever is not normally harmful on its own. Most fevers go away within a few hours to days as your body defeats an infection. Help yourself feel better with these at-home flu remedies :
stay hydrated by drinking plenty of fluids, such as:
waterjuicesoup broth
eat light foods that are easy on the stomachrestuse a cool compress, like a damp toweltake a warm sponge bathdress in light, comfortable clothingturn down the temperature in your room
Over-the-counter medications can help ease your fever and symptoms, like headaches and muscle pain:
ibuprofen (Advil, Motrin)acetaminophen (Tylenol)naproxen (Aleve, Naprosyn)
You may need treatment from your doctor for more serious causes of a fever. The treatment depends on the cause. Your doctor may prescribe medications to treat serious infections:
antibiotics antivirals antifungals
A fever may be a sign of serious illness. A high fever can also cause serious side effects. Emergency Symptoms Get emergency medical attention by going to the ER or calling an ambulance if you have any of these symptoms:
seizure or convulsionsfainting or loss of consciousnessconfusionhallucinations severe headache painstiff or painful neckdifficulty breathinghives or a rashswelling in any part of the body
A fever in adults is usually not harmful on its own. It is a sign that your body is dealing with an infection or other illness. In some cases a high or long-lasting fever can be a sign of a serious illness. You may need urgent medical treatment. Do not ignore a fever.
How can I reduce my child’s fever naturally while sleeping?
Baby Fever Treatment Methods – Fever-reducing medicines such as ibuprofen (for babies over 6 months) and acetaminophen can provide some relief, but there are other baby fever treatment methods that can lower a temperature:
- Cold compress – Placing a cool, wet washcloth on your child’s head can draw the fever out and help your baby rest.
- Fluids – To prevent dehydration and aid the body in cooling itself, give your child plenty of fluids, including water, clear soups, popsicles, or yogurt. If your baby is younger than 6 months, breast milk will hydrate and strengthen your little one’s immune system while fighting illness.
- Keep baby’s room cool – Use air conditioning or a fan on its low setting to keep your baby’s room at a comfortable temperature (70-74ºF). Also, try to avoid taking your child outside in the sun. Should you venture out, remain in the shade.
- Lightweight clothing – Remove extra layers of clothing so your child can lose heat more easily through the skin. Since infants can’t regulate their temperature well, it’s harder to cool them down once overheated with multiple layers.
- Lukewarm sponge bath – Help your child feel more at ease with a relaxing sponge bath using lukewarm water. As water evaporates from his or her skin, it can bring the fever down temporarily. But avoid using cold water as this can cause your baby to shiver, raising his or her temperature.
Whatever you choose to do to alleviate discomfort, do not use aspirin as this can cause a potentially fatal illness called Reye’s syndrome,
Can paracetamol cure fever?
Paracetamol is a commonly used medicine that can help treat pain and reduce a high temperature (fever). It’s typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu, Paracetamol is often recommended as one of the first treatments for pain, as it’s safe for most people to take and side effects are rare.
What happens if child fever doesn’t go down?
When should I call my healthcare provider? – Call immediately if:
- Your fever is over 104°F (40°C).
- You have fever along with a severe headache, confusion, a stiff neck, trouble breathing, or you can’t drink liquids.
Call within 24 hours if:
- Your fever went away for more than 24 hours and then returned.
- You have a fever for more than 3 days.
- You have other concerns or questions.
: The Pediatric Clinic
What causes a fever?
Causes – Almost any infection can cause a fever, including:
Bone infections (osteomyelitis), appendicitis, skin infections or cellulitis, and meningitisRespiratory infections such as colds or flu-like illnesses, sore throats, ear infections, sinus infections, mononucleosis, bronchitis, pneumonia, and tuberculosisUrinary tract infectionsViral gastroenteritis and bacterial gastroenteritis
Children and adults may have a low-grade fever for 1 or 2 days after some immunizations. Teething may cause a slight increase in a child’s temperature, but not higher than 100°F (37.8°C). Autoimmune or inflammatory disorders may also cause fevers. Some examples are:
Arthritis or connective tissue illnesses such as rheumatoid arthritis and systemic lupus erythematosusUlcerative colitis and Crohn diseaseVasculitis or periarteritis nodosa
The first symptom of a cancer may be a fever. This is particularly true of Hodgkin disease, non-Hodgkin lymphoma, and leukemia. Other possible causes of fever include:
Blood clots or thrombophlebitisMedicines, such as some antibiotics, antihistamines, and seizure medicines
We include products we think are useful for our readers. If you buy through links on this page, we may earn a small commission Here’s our process, Healthline only shows you brands and products that we stand behind. Our team thoroughly researches and evaluates the recommendations we make on our site. To establish that the product manufacturers addressed safety and efficacy standards, we:
Evaluate ingredients and composition: Do they have the potential to cause harm? Fact-check all health claims: Do they align with the current body of scientific evidence? Assess the brand: Does it operate with integrity and adhere to industry best practices?
We do the research so you can find trusted products for your health and wellness. Most people have a body temperature of about 98.6°F (37°C). Anything a degree above this is considered a fever. Fevers are often a sign that your body is fighting off some type of bacterial or viral infection.
- A viral fever is any fever that’s caused by an underlying viral illness.
- A variety of viral infections can affect humans, from the common cold to the flu.
- A low-grade fever is a symptom of many viral infections.
- But some viral infections, such as dengue fever, can cause a higher fever.
- Read on to learn more about viral fevers, including common symptoms and treatment options.
Viral fevers can range in temperature from 99°F to over 103°F (39°C), depending on the underlying virus. If you have a viral fever, you might have some of these general symptoms:
chillssweatingdehydrationheadachemuscle aches and painsa feeling of weaknessloss of appetite
These symptoms usually only last for a few days at most. A viral fever is caused by infection with a virus. Viruses are very small infectious agents. They infect and multiply within the cells of your body. A fever is your body’s way of fighting off a virus.
Inhalation. If someone with a viral infection sneezes or coughs near you, you can breathe in droplets containing the virus. Examples of viral infections from inhalation include the flu or common cold, Ingestion. Food and drinks can be contaminated with viruses. If you eat them, you can develop an infection. Examples of viral infections from ingestion include norovirus and enteroviruses. Bites. Insects and other animals can carry viruses. If they bite you, you can develop an infection. Examples of viral infections that result from bites include dengue fever and rabies, Bodily fluids. Exchanging bodily fluids with someone who has a viral infection can transfer the illness. Examples of this type of viral infection include hepatitis B and HIV,
Both viral and bacterial infections often cause similar symptoms. To diagnose a viral fever, a doctor will likely start by ruling out a bacterial infection. They can do this by considering your symptoms and medical history, as well as taking any samples to test for bacteria.
If you have a sore throat, for example, they might swab your throat to test for bacteria that causes strep throat. If the sample comes back negative, you likely have a viral infection. They can also take a sample of blood or other bodily fluid to check for certain markers that might indicate a viral infection, such as your white blood cell count,
In most cases, viral fevers don’t require any specific treatment. Unlike bacterial infections, they don’t respond to antibiotics. Instead, treatment usually focuses on providing relief from your symptoms. Common treatment methods include:
taking over-the-counter fever reducers, such as acetaminophen or ibuprofen, to reduce a fever and its symptomsresting as much as possibledrinking plenty of fluids to stay hydrated and replenish fluids lost while sweatingtaking antiviral medications, such as oseltamivir phosphate (Tamiflu), when applicablesitting in a lukewarm bath to bring your body temperature down
Shop for Tamiflu now. In many cases, a viral fever isn’t anything to worry about. But if you have a fever that reaches 103°F (39°C) or higher, it’s best to call a doctor. You should also call a doctor if you have a baby with a rectal temperature of 100.4°F (38°C) or higher.
severe headachedifficulty breathingchest painabdominal painsfrequent vomitinga rash, especially if it quickly gets worsea stiff neck, especially if you feel pain when bending it forwardconfusionconvulsions or seizures
A viral fever refers to any fever that results from a viral infection, such as the flu or dengue fever. While most viral fevers resolve on their own within a day or two, some are more severe and require medical treatment. If your temperature starts reading 103°F (39°C) or higher, it’s time to call a doctor.
Which paracetamol is best for fever?
1. Which MG paracetamol is best for fever? Paracetamol 650 MG Tablet is very effective in treating fever.
What fever is too high?
Adults. Call your health care provider if your temperature is 103 F (39.4 C) or higher. Seek immediate medical attention if any of these signs or symptoms accompanies a fever: Severe headache.
Can fever be cured at home?
Taking OTC medications – As with adults, medication is not usually necessary for a child with fever. However, taking OTC medications can help reduce a fever and make a child feel more comfortable. One drug that is suitable for children of most ages is acetaminophen.
It is available under the brand name Tylenol. Tylenol’s manufacturers state that it is suitable for use even in very young infants. However, the Food and Drug Administration (FDA) do not supply dosage instructions for acetaminophen in children under 2 years of age. People who wish to treat a young infant should ask their doctor’s or pharmacist’s advice on appropriate dosages.
Some medications are not suitable for children under certain ages. These include aspirin, which is not suitable for people under 16 years of age, and ibuprofen, which is not suitable for children under 3 months of age or those who weigh under 5 kilograms,
- Ibuprofen is also not suitable for children with asthma,
- The average body temperature is around 98.6°F (37°C),
- However, body temperature fluctuates naturally throughout the day, especially with physical activity.
- A low grade fever occurs when a person’s body temperature reaches 100–102°F (37.8 to 39°C),
A high grade fever occurs when a person’s body temperature exceeds 104°F (40°C). Aside from a higher body temperature, a person with a fever may also experience:
sweating chills headache muscle aches loss of appetite fatigue lethargy
Very high fevers can sometimes cause seizures. These are called ” febrile seizures,” They are most common in children between 6 months and 5 years of age, Symptoms of a febrile seizure include:
twitchingeye rollingstiffness in the arms or legs convulsions loss of consciousness
Febrile seizures tend to last a few minutes and do not usually cause any serious health problems. However, a child who has had a febrile seizure is more likely to have them again in future. People should be sure to see a doctor if they or their child experience a very high or persistent fever that does not respond to medication.
stiffness or pain in the necksensitivity to light rash dehydration seizure
These symptoms could indicate a more serious infection, such as meningitis, The threshold for seeking medical treatment is typically lower for children and infants than it is for adults. In general, people should seek medical treatment for a child who:
is under 3 months old and has a fever of 100.4°F (38°C) or higheris 3–6 months old and has a temperature of 102.2°F (39°C) or higherhas a fever that has lasted for longer than 5 days has other signs of illness, such as a rashhas symptoms of dehydration, such as sunken eyes, a lack of tears when crying, or nappies that are not very wetis not eating and seems generally unwell
Fever is a common symptom of infection and inflammation, In most cases, a person can help soothe a fever at home. A fever does not usually require medical treatment. However, taking OTC medications can lower a person’s body temperature and help them feel more comfortable.
- It is important to remember that some medications are not suitable for children under certain ages.
- Always check appropriate treatments and dosages with a doctor or pharmacist before administering them to a child or infant.
- A person should see a doctor if they or their child experience a high or persistent fever that does not respond to medication.
A fever that is accompanied by more serious signs of illness also requires medical attention. Read the article in Spanish.
Which is more effective for fever paracetamol or ibuprofen?
Common questions about paracetamol and ibuprofen Senior doctors from the PIPPA Tamariki team have compiled the following answers to common questions we get: What are paracetamol and ibuprofen? Paracetamol (Pamol, Panadol) and ibuprofen (Nurofen, Brufen, FenPaed) are two of the most common medications used to treat pain and fever in babies and children.
- Although paracetamol and ibuprofen are different, they have similar actions as both modify inflammatory pathways.
- Which medicine is more effective – paracetamol or ibuprofen? Ibuprofen and paracetamol are equally good at treating pain and reducing fever in babies.
- Is ibuprofen a “stronger” medicine than paracetamol? Ibuprofen and paracetamol are equally strong for treatment of pain and fever.
Ibuprofen has more anti-inflammatory effect (e.g., reducing redness and swelling). This is why it is often used to treat joint and muscle pain in adults. Which medicine is safer – paracetamol or ibuprofen? Side effects from these medicines are very rare in children.
- Paracetamol can cause liver damage if too much is given.
- Ibuprofen can cause gut problems and affect kidney function, but usually only in children with other health problems.
- When taken correctly (according to the instructions on the bottle) both medicines are very safe.
- Is ibuprofen safe in young babies? A large study in over 27,000 babies under 2 years of age found no difference in rates of side effects between ibuprofen or paracetamol (Lesko, Pediatrics 1999).
Ibuprofen is also commonly used in fragile preterm babies for treatment of a patent heart duct and is well tolerated. Why am I often told to use paracetamol first instead of ibuprofen? Paracetamol and ibuprofen are equally acceptable for treating pain and reducing fever in babies.
In New Zealand, paracetamol is often used first because it is more widely available but in many countries ibuprofen is used in preference to paracetamol. In the past, some doctors advised against use of ibuprofen because of a small increased risk of skin infection when used to treat fever due to chicken pox.
However, paracetamol is also associated with increased risk of skin infection in chicken pox. This is no longer a concern as all children are now vaccinated against chicken pox. Some primary care doctors may be less familiar with giving ibuprofen to babies, but either can be used as first line treatment.
The use of ibuprofen and paracetamol in the PIPPA Tamariki study has been endorsed by paediatric specialists at Starship and Kidz First Hospitals who have the most experience in looking after babies. Is it more effective to give both medicines together? In most cases one medicine is sufficient for treating pain or fever.
Routine use of combination treatment is not recommended by paediatric specialists. Being in the PIPPA Tamariki study does not prevent use of both medicines, but babies should generally only have the allocated medicine whenever possible. Can ibuprofen be used in asthma? Some adults with asthma get more wheezy with anti-inflammatory medicines, but severe reactions are very uncommon.
Is ibuprofen or paracetamol better for fever?
What is the difference between paracetamol and ibuprofen for children? – Pain and fever are common in children. They can happen for many reasons, such as injury, illness, surgery or teething. Children may not always need medicines to relieve pain. When they do, it is good to know how to give them pain relief medicines that are safe and work well.
Fever is a rise in body heat above 38° C. It is a natural way for the body to fight off germs like viruses or bacteria. Children may also have a fever after getting a vaccine. Most babies and young children can handle a low-grade fever (eg, 38°–38.5° C) without needing medicine. They often just need clear fluids such as water, extra breastfeeds (if still happening) and comfort.
Paracetamol is useful for treating mild to moderate pain and fever in children. It has only a small effect on inflammation (redness, swelling). Ibuprofen is one of the most common non-steroidal anti-inflammatories (NSAIDs) for treating mild to moderate pain and fever in children.
Is paracetamol OK for fever?
Paracetamol is a commonly used medicine that can help treat pain and reduce a high temperature (fever). It’s typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu, Paracetamol is often recommended as one of the first treatments for pain, as it’s safe for most people to take and side effects are rare.
Which paracetamol syrup is best?
DR Best Paracetamol 250 Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold. DR Best Paracetamol 250 Oral Suspension is given orally preferably at a fixed time every day.
- Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach.
- The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor.
If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose. Do not give your child DR Best Paracetamol 250 Oral Suspension along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage).
Always check the ingredients of any other medicines before giving them to your child in combination with this medicine. Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.
This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction.